Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 12, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Jun 4, 2010, 7:32 PM CDT for Carroll County, Ray County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2010, 7:32 PM CDT (00:32 UTC)
- Expired
- Jun 4, 2010, 8:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Carroll County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 71 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 3:54 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 949 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
090 WFUS53 KEAX 050032 TOREAX MOC033-177-050100- /O.NEW.KEAX.TO.W.0012.100605T0032Z-100605T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 732 PM CDT FRI JUN 4 2010 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI... EASTERN RAY COUNTY IN WEST CENTRAL MISSOURI... * UNTIL 800 PM CDT * AT 730 PM CDT...TRAINED WEATHER SPOTTERS CONTINUE TO REPORT STRONG ROTATION WITH THIS STORM AND GOLF BALL SIZED HAIL 6 MILES SOUTH OF POLO. A TORNADO MAY DEVELOP AT ANY TIME. DOPPLER RADAR SHOWED THIS DANGEROUS STORM MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... HARDIN...NORBORNE...RUSSELLVILLE AND STET. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3921 9382 3946 9404 3953 9393 3935 9359 TIME...MOT...LOC 0031Z 309DEG 21KT 3940 9392 $$ CUTTER
1 follow-up statement
491 WWUS53 KEAX 050058 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 758 PM CDT FRI JUN 4 2010 MOC033-177-050108- /O.EXP.KEAX.TO.W.0012.000000T0000Z-100605T0100Z/ RAY MO-CARROLL MO- 758 PM CDT FRI JUN 4 2010 ...THE TORNADO WARNING FOR SOUTHWESTERN CARROLL AND NORTHEASTERN RAY COUNTIES WILL EXPIRE AT 800 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. LAT...LON 3921 9382 3946 9404 3953 9393 3935 9359 TIME...MOT...LOC 0058Z 304DEG 19KT 3933 9375 $$ CUTTER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jun 4, 4:47 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 4, 4:47 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 PM CDT FRI JUN 4 2010
.DISCUSSION...
VERY NEAR TERM/LATE AFTERNOON-OVERNIGHT...
SATELLITE IMAGERY INDICATES CONGESTED CU HAS FORMED ACROSS FAR
NORTHERN MO IN ASSOCIATION WITH THE H8 CONVERGENCE ZONE AND WITHIN A
VERY MOIST AND UNSTABLE AIRMASS. ML CAPE VALUES WITHIN THIS REGION
ARE IN EXCESS OF 3500J/KG WITH BASICALLY NO CAP. RECENT ACARS FROM
MCI SHOWS THE CONVECTION HAS BEEN SLOW TO GROW VERTICALLY DUE TO THE
MOISTURE BEING SHALLOWER THAN FORECAST...THUS CAPES ARE NOWHERE NEAR
WHAT THE MODELS HAVE FORECAST. PLUS THE CONVERGENCE ZONE IS NOT
PARTICULARLY STRONG AND LATEST BUFR SOUNDINGS SHOW A LACK OF
DIRECTIONAL SHEAR WITHIN THE COLUMN. THAT BEING SAID...HIGHER VALUES
OF 0-6KM BULK SHEAR ARE JUST UPSTREAM AND ONCE THEY ARRIVE WITHIN
THE NEXT COUPLE OF HOURS AM EXPECTING TO SEE SCATTERED CONVECTION
BLOSSOM. IN ADDITION...THE 18Z HRRR SHORT RANGE MODEL HAS
STEADFASTLY HELD ON TO AN INITIATION TIME AROUND 22Z ACROSS
NORTHERN. THUS...AM EXPECTING TO SEE SCATTERED CONVECTION ACROSS
NORTHERN MO DURING THE LATE AFTERNOON AND EVENING HOURS. ML CAPES
AND THE 0-6KM BULK SHEAR SHOULD BE ABLE TO SUPPORT A FEW SUPERCELLS
WITH LARGE HAIL INITIALLY THE MAIN SEVERE THREAT...AND ONCE THE COLD
POOLS FORM AFTER A COUPLE HOURS OF CONVECTION DAMAGING WINDS WILL
BECOME A POSSIBILITY. AREAS NORTH OF A STJ TO MACON LINE HAVE THE
BEST CHANCE AT SEEING THUNDERSTORMS THROUGH THIS EVENING.
HOWEVER...SOME BACK-BUILDING TO THE SOUTHWEST TOWARDS THE KANSAS
CITY AREA IS POSSIBLE AS THE LOW LEVEL JET BACKS TO THE SOUTH AND
CONVECTION HEADS TOWARDS THE MOST UNSTABLE AIRMASS THAT IS LEFT.
THE LATE AFTERNOON/EVENING STORMS ARE EXPECTED TO WEAKEN AND/OR EXIT
THE CWA BY MID TO LATE EVENING. AS THE SOUTHERLY NOCTURNAL LOW LEVEL
JET STRENGTHENS IT FORCE THE VERY MOIST/UNSTABLE AIR NORTH OF THE
STALLED EAST-WEST FRONT WITH NEW CONVECTION FORMING FURTHER NORTH
OVER IOWA VIA INCREASING ISENTROPIC LIFT. THIS REGION WILL BE UNDER
A MORE FAVORABLE FLOW REGIME WHERE EMBEDDED IMPULSES WILL HAVE A
CHANCE TO ENHANCE AND ORGANIZE CONVECTION INTO AN MCS. MODELS HAVE
BEEN PRETTY CONSISTENT IN FORMING AN MCS WHICH COULD TRACK ACROSS
FAR NORTH CENTRAL AND NORTHEAST MO OVERNIGHT. DUE TO THE NEARLY
SATURATED GROUND AND HIGH PWS FEEL A FLASH FLOOD WATCH IS WARRANTED
OVERNIGHT.
SATURDAY/SUNDAY...
HARD TO SAY WHERE ANY MESOSCALE BOUNDARIES WILL END UP FOR SATURDAY.
THERE WILL BE A COLD FRONT UPSTREAM WHICH WILL TRACK EAST-SOUTHEAST
AS A WEAK MID LEVEL SHORTWAVE TRACKS ACROSS THE CENTRAL PLAINS.
AIRMASS OVER THE CWA WILL NOT HAVE CHANGED SINCE FRIDAY SO EXPECT
ANOTHER SULTRY DAY WITH MUCH ABOVE NORMAL TEMPERATURES AND A VERY
UNSTABLE AIRMASS. MODELS DO SHOW A SIGNIFICANT INCREASE IN THE
TEMPERATURES AT H7 WHICH WILL YIELD A STRONG ELEVATED MIXED LAYER OR
EML. THIS SHOULD EFFECTIVELY CAP ANY CONVECTION UNTIL THE COLD FRONT
MOVES THROUGH THE CWA DURING THE AFTERNOON. EXPECT TO SEE A LINE OF
SCATTERED CONVECTION FORM ALONG AND JUST EAST OF THE COLD FRONT WITH
SEVERE WEATHER A GOOD POSSIBILITY.
HIGH PRESSURE BUILDING INTO THE REGION ON SUNDAY WILL DRAW IN MUCH
COOLER AND DRIER WEATHER MAKING FOR A FINE DAY.
MEDIUM RANGE (MONDAY THROUGH FRIDAY)...
MEAN SUBTROPICAL RIDGE WILL REMAIN FLATTENED ALONG THE SOUTHERN TIER
STATES INTO EARLY NEXT WEEK...ALONG A CONTINUED FETCH OF STRONG
WESTERLIES TO BISECT THE NATION. OVERALL MODEL TRENDS...LIKELY
INFLUENCED BY CONVECTIVE EPISODES IN THE SHORT TERM...SUGGEST THAT
THE STRONGER WESTERLIES WILL SHIFT A BIT SOUTHWARD AND PROVIDE A
MORE DIRECT INFLUENCE TO THE CWA. LONGWAVE TROUGHING OVER THE
PACIFIC NORTHWEST WILL ALLOW A BARRAGE OF LOW AMPLITUDE SHORTWAVES
TO ZIP THROUGH THE MEAN FLOW...ALLOWING A REPEATED SERIES OF MCS
EVENTS TO IMPACT THE REGION.
STRENGTHENING BAROCLINIC ZONE...IN RESPONSE TO REPEATED CONVECTIVE
COLD POOLS...WILL SERVE AS ONE FOCI FOR DAILY CONVECTION...WHILE MCS
DEVELOPMENT WILL ALSO LIKELY RESULT FROM UPSCALE GROWTH FROM DAILY
CONVECTIVE EPISODES OFF THE FAVORED CO/WY HIGH TERRAIN.
GIVEN THE VERY FAVORABLE SYNOPTIC REGIME FOR MCS ACTIVITY...HAVE
INCREASED POPS MONDAY NIGHT INTO WEDNESDAY. ATTENDANT DAILY THREATS
FOR HAIL/WIND DAMAGE WILL PERSIST FOR ANY NEAR-SURFACE BASED
ACTIVITY...WITH HEAVY RAIN BECOMING AN INCREASING CONCERN AS
THUNDERSTORM COMPLEXES TRACK OVER THE SAME AREAS.
WITH RESPECT TO SENSIBLE WEATHER VARIABLES...WIND FORECAST WILL HAVE
LITTLE SKILL BEYOND DAY 4 AND ASSUMES SOME MEAN AMBIENT FLOW THAT
WILL SURELY BE MUDDLED BY CONVECTION/OUTFLOW/ETC...
LIKEWISE...TEMPERATURE FORECASTS ARE HIGHLY SUBJECT TO CONVECTION
AND SUBSEQUENT DEBRIS...BUT SHOULD AVERAGE COOLER THAN THE PAST
SEVERAL DAYS OWING TO AN EXPECTED SOUTHWARD PUSH TO THE EFFECTIVE
BOUNDARY.
BEYOND THURSDAY...MODELS REMAIN CONSISTENT WITH A STRONG
AMPLIFICATION OF THE WEST COAST TROUGH AND A SPRAWLING HEAT RIDGE
OVER THE CENTRAL CONUS. THUS...SOMETIME IN THE 7 TO 9 DAY TIME FRAME
WOULD EXPECT A PERIOD OF MUCH ABOVE TEMPERATURES AND A REFOCUSING OF
CONVECTION BACK TO THE CENTRAL/NORTHERN HIGH PLAINS.
BOOKBINDER
&&
.AVIATION...
FOR THE 18Z TAFS...VFR CONDITIONS THROUGH THE FORECAST WITH KSTJ
HAVING A SMALL WINDOW OF REDUCED VISIBILITIES FROM THUNDERSTORMS
DURING THE LATE AFTERNOON/EARLY EVENING HOURS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL LIKELY FORM OVER NORTHERN MO BY MID AFTERNOON.
SHORT TERM CONVECTIVE MODELS AND EXPECTED STORM EVOLUTION SUGGEST
ACTIVITY COULD BUILD TO THE SOUTHWEST AND INTO THE KSTJ TERMINAL
WITH CHANCES DECREASING THE FURTHER SOUTH YOU GO.
DURING THE MID TO LATE EVENING HOURS THE THREAT FOR SHOWERS AND
THUNDERSTORMS WILL MARKEDLY DECREASE AT ALL 3 TERMINALS AS THE FOCUS
FOR NEW ACTIVITY WILL BE FURTHER SOUTH AND OVER IA.
THE NOCTURNAL SSW LOW LEVEL JET WILL INCREASE CONSIDERABLY
OVERNIGHT ACROSS KS AND SHIFT EAST INTO WESTERN MO TOWARDS
SUNRISE...WITH THE THREAT OF LOW LEVEL WINDSHEAR INCREASING
ACCORDINGLY. LOW LEVEL INVERSION SHOULD QUICKLY DISSIPATE SHORTLY
AFTER SUNRISE AND ALLOW STRONGER WINDS TO MIX OUT.
MJ
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 9 PM CDT THIS EVENING THROUGH
6 AM SATURDAY MORNING FOR MOZ005>008.
KS...NONE.Hazardous weather outlook, Jun 4, 7:06 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 706 PM CDT FRI JUN 4 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-060000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 706 PM CDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST- SOUTHEAST ACROSS NORTHERN INTO CENTRAL MISSOURI THIS EVENING. LOW LEVEL MOISTURE AND A VERY UNSTABLE AIRMASS ARE POOLING AHEAD OF A WEAK FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM EXTREME NORTHEAST KANSAS ACROSS NORTH CENTRAL MISSOURI INTO SOUTHEAST IOWA. DUE TO THE HIGH DEGREE OF INSTABILITY AND MID LEVEL WIND SHEAR PRESENT ROTATING SUPERCELLS ARE POSSIBLE...WITH LARGE HAIL IN EXCESS OF GOLF BALL SIZE POSSIBLE AS WELL AS DAMAGING WINDS AND VERY HEAVY RAINFALL. AN ADDITIONAL TORNADO OR TWO CANNOT BE RULED OUT DURING THE EVENING. THE STORMS SHOULD DIMINISH LATER THIS EVENING WITH THE LOSS OF THE AFTERNOON HEATING. HOWEVER OVERNIGHT...AS THE LOW LEVEL JET INCREASES AND MOVES OVER TOP OF THE FRONT...A COMPLEX OF THUNDERSTORMS IS LIKELY TO FORM AND ROLL ACROSS IOWA AND FAR NORTHERN MISSOURI. AGAIN HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREAT. ALSO...IF HEAVY RAIN SHOULD OCCUR IN AN AREA...WITH STILL FAIRLY WET GROUND...THERE WILL BE THE POTENTIAL OF LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DURING THE DAY ON SATURDAY...THUNDERSTORMS MAY BE ONGOING NEAR THE IOWA BORDER IN NORTHEAST MISSOURI AT THE START OF THE DAY NEAR A WARM FRONT. BY MIDDAY AN AREA OF LOW PRESSURE IN EASTERN NEBRASKA WITH A COLD FRONT IN EASTERN KANSAS WILL BE TRACK SOUTHEAST INTO MISSOURI. SCATTERED THUNDERSTORMS SHOULD FORM ALONG THIS FRONT DURING THE AFTERNOON AND EVENING HOURS AS IT MOVES ACROSS THE OUTLOOK AREA... WITH DAMAGING WINDS AND LARGE HAIL THE MOST LIKELY SEVERE THREATS. AHEAD OF THIS COLD FRONT...HEAT INDEX READINGS MAY AGAIN CLIMB INTO THE MIDDLE TO UPPER 90S ACROSS EAST CENTRAL KANSAS INTO CENTRAL MISSOURI DURING THE AFTERNOON. IF AREAS OF HEAVY RAIN OCCURS, LOCALIZED FLOODING WILL ALSO BE A CONCERN. A BRIEF DRY PERIOD IS EXPECTED ON SUNDAY WITH COOLER TEMPERATURES AND DRIER AIR...BUT THE WEATHER PATTERN WILL BECOME VERY ACTIVE ONCE AGAIN FROM MONDAY THROUGH THURSDAY WITH THUNDERSTORMS POSSIBLE EACH AND EVERY DAY. THE GREATEST CHANCE FOR SEVERE WEATHER APPEARS TO BE DURING THE MONDAY NIGHT THROUGH TUESDAY NIGHT TIME FRAME. IN ADDITION...DUE TO THE PROLONGED NATURE OF THE RAIN THREAT AND THE RECENT HEAVY RAINS...THE THREAT FOR WIDESPREAD FLOODING WILL BE INCREASING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THE REST OF THIS EVENING...MAINLY EAST OF A SAINT JOSEPH TO CLINTON LINE...AND ACROSS THE AREA AGAIN ON SATURDAY. NRR
In the hours before
Special weather statement, Jun 4, 7:10 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
710 PM CDT FRI JUN 4 2010
MOZ017-025-050045-
ADAIR MO-MACON MO-
710 PM CDT FRI JUN 4 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ADAIR AND NORTHERN
MACON COUNTIES UNTIL 745 PM CDT...
AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES WEST OF LA PLATA...MOVING EAST AT 35
MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LA PLATA...SOUTH GIFFORD AND ELMER.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3993 9283 4006 9283 4005 9234 3996 9234
3995 9230 3990 9229
TIME...MOT...LOC 0010Z 270DEG 35KT 4000 9271
MJLocal storm report, Jun 4, 7:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
714 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 4 SSE CAMERON 39.69N 94.21W
06/04/2010 E1.50 INCH CALDWELL MO LAW ENFORCEMENT
&&
ACHLocal storm report, Jun 4, 7:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 2 N MACON 39.77N 92.47W
06/04/2010 E1.00 INCH MACON MO LAW ENFORCEMENT
&&
ACHSpecial weather statement, Jun 4, 7:27 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 727 PM CDT FRI JUN 4 2010 KSZ102-MOZ012-013-020-021-050115- ANDREW MO-BUCHANAN MO-CLINTON MO-DE KALB MO-DONIPHAN KS- 727 PM CDT FRI JUN 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUCHANAN...CLINTON... SOUTHERN DEKALB...EXTREME SOUTHEASTERN ANDREW AND EXTREME EASTERN DONIPHAN COUNTIES UNTIL 815 PM CDT... AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GOWER TO ELWOOD... AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ST. JOSEPH...PLATTSBURG...LATHROP...CAMERON...CLARKSDALE... STEWARTSVILLE...OSBORN...TURNEY AND EASTON. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3962 9492 3983 9493 3983 9422 3948 9423 TIME...MOT...LOC 0027Z 276DEG 21KT 3966 9453 3974 9487 CUTTER
Local storm report, Jun 4, 7:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
729 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 6 S POLO 39.47N 94.04W
06/04/2010 E1.25 INCH RAY MO TRAINED SPOTTER
&&
SFLocal storm report, Jun 4, 7:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
732 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 4 E MACON 39.74N 92.40W
06/04/2010 E1.75 INCH MACON MO LAW ENFORCEMENT
&&
ACHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:00 PM CDT | Tornado Warning | EAX | Caldwell, Ray | 30 min |
| Jun 4, 7:08 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 37 min |
| Jun 4, 7:10 PM CDT | Special Weather Statement | EAX | Macon | 35 min |
| Jun 4, 7:15 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 12 min |
| Jun 4, 7:20 PM CDT | Flash Flood Warning | EAX | Caldwell, Daviess, DeKalb | 6 hr |
| Jun 4, 7:20 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell | 25 min |
| Jun 4, 7:27 PM CDT | Special Weather Statement | EAX | Buchanan, Clinton | 48 min |
| Jun 4, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell | 33 min |
| Jun 4, 7:53 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 37 min |
| Jun 4, 8:12 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam | 6 hr |
| Jun 4, 8:13 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 19 min |
| Jun 4, 8:27 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 33 min |
| Jun 4, 8:32 PM CDT | Special Weather Statement | EAX | Putnam | 28 min |
| Jun 4, 8:58 PM CDT | Areal Flood Advisory | EAX | Clinton, DeKalb | 6 hr |
| Jun 4, 9:13 PM CDT | Special Weather Statement | EAX | Daviess, DeKalb | 47 min |
| Jun 4, 9:19 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, DeKalb | 26 min |
| Jun 4, 9:23 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 37 min |
| Jun 4, 9:40 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Ray | 35 min |
| Jun 4, 9:46 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 29 min |
| Jun 4, 9:56 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 34 min |
| Jun 4, 10:08 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 37 min |
| Jun 4, 10:17 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry | 28 min |
| Jun 4, 10:26 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell | 34 min |
| Jun 4, 10:32 PM CDT | Areal Flood Warning | EAX | Caldwell, Clinton, Ray | 17 hr |
| Jun 4, 10:35 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 25 min |
| Jun 4, 10:44 PM CDT | Special Weather Statement | EAX | Harrison, Worth | 46 min |
| Jun 4, 10:50 PM CDT | Severe Thunderstorm Warning | EAX | Daviess | 25 min |
| Jun 4, 10:52 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 23 min |
| Jun 4, 10:58 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Ray | 32 min |
| Jun 4, 11:14 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 31 min |
| Jun 4, 11:30 PM CDT | Special Weather Statement | EAX | Caldwell | 30 min |
| Jun 4, 11:34 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Livingston | 26 min |
| Jun 4, 11:44 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Worth | 46 min |
| Jun 4, 11:53 PM CDT | Flash Flood Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Putnam and 2 more | 10 hr |
| Jun 4, 11:56 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, Livingston | 15 min |
| Jun 5, 12:26 AM CDT | Special Weather Statement | EAX | Mercer | 49 min |
| Jun 5, 12:30 AM CDT | Special Weather Statement | EAX | Worth | 45 min |
| Jun 5, 12:45 AM CDT | Special Weather Statement | EAX | Grundy | 30 min |
| Jun 5, 12:51 AM CDT | Special Weather Statement | EAX | Mercer, Worth | 39 min |
| Jun 5, 12:54 AM CDT | Areal Flood Warning | EAX | Caldwell, Daviess, DeKalb, Ray | 14 hr |
| Jun 5, 12:54 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Sullivan | 51 min |
| Jun 5, 12:59 AM CDT | Special Weather Statement | EAX | Mercer | 31 min |
| Jun 5, 1:23 AM CDT | Special Weather Statement | EAX | Sullivan | 52 min |
| Jun 5, 1:45 AM CDT | Special Weather Statement | EAX | Linn | 30 min |
| Jun 5, 1:47 AM CDT | Special Weather Statement | EAX | Grundy | 28 min |
| Jun 5, 3:03 AM CDT | Special Weather Statement | EAX | Macon | 42 min |
| Jun 5, 4:04 AM CDT | Special Weather Statement | EAX | Harrison, Mercer, Putnam, Worth | 41 min |
| Jun 5, 4:49 AM CDT | Special Weather Statement | EAX | Mercer, Sullivan | 41 min |
| Jun 5, 6:11 AM CDT | Special Weather Statement | EAX | Macon | 49 min |
| Jun 5, 9:08 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 3 days |
| Jun 5, 9:08 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 4 days |
| Jun 5, 9:08 AM CDT | River Flood Warning | EAX | Linn, Livingston | 6 days |
| Jun 5, 9:08 AM CDT | River Flood Warning | EAX | Atchison, Holt | 20 hr |
| Jun 5, 9:08 AM CDT | River Flood Warning | EAX | Grundy, Livingston | 44 hr |
| Jun 5, 10:03 AM CDT | Areal Flood Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Putnam and 2 more | 30 hr |
| Jun 5, 11:48 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 28 hr |
| Jun 5, 11:48 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 27 days |
| Jun 5, 12:31 PM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 12 hr |
| Jun 5, 12:31 PM CDT | River Flood Warning | EAX | Buchanan | 5 days |
| Jun 5, 3:57 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 46 hr |
| Jun 5, 4:04 PM CDT | River Flood Warning | EAX | Chariton, Macon | 37 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.